# SDR CALA2011071500494

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 34,160 hours, 10,671 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT HORIZONTAL STAB LOWER SKIN HAS CRACKED AT SS 13 8.70.  INSTALLED REPAIR REF:SRM 55-10-01 REPAIR 11.
